S. Sivaprasad Kumar
Cited by
Cited by
Radius problems for starlike functions associated with the sine function
NE Cho, V Kumar, SS Kumar, V Ravichandran
Bulletin of the Iranian Mathematical Society 45 (1), 213-232, 2019
Classes of multivalent functions defined by Dziok-Srivastava linear operator and multiplier transformation
SS Kumar, HC Taneja, V Ravichandran
Kyungpook Mathematical Journal 46 (1), 97-109, 2006
Differential subordination for functions associated with the lemniscate of Bernoulli
RM Ali, NE Cho, V Ravichandran, SS Kumar
Taiwanese Journal of Mathematics 16 (3), pp. 1017-1026, 2012
On sufficient conditions for starlikeness
V Ravichandran, SS Kumar
Southeast Asian Bull. Math 29, 773-783, 2005
Certain class of starlike functions associated with modified sigmoid function
P Goel, SS Kumar
Bulletin of the Malaysian Mathematical Sciences Society 43 (1), 957-991, 2020
Estimates for the Initial Coefficients of Bi-univalent Functions
S Sivaprasad Kumar, V Kumar, V Ravichandran
Tamsui Oxford J. of Inform. and Math. Sci. 29 (4), 487-504, 2014
Sufficient conditions for starlike functions associated with the lemniscate of Bernoulli
SS Kumar, V Kumar, V Ravichandran, NE Cho
Journal of Inequalities and Applications 2013 (1), 1-13, 2013
Starlike Functions Associated with Exponential Function and the Lemniscate Of Bernoulli
Kanika Khatter, V. Ravichandran, S. Sivaprasad Kumar
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2017
Convolution conditions for spirallikeness and convex spirallikeness of certain meromorphic p-valent functions
V Ravichandran, SS Kumar, KG Subramanian
Journal of Inequalities in Pure and Applied Mathematics 5 (1), 1-7, 2004
On a subordination theorem for a class of meromorphic functions
V Ravichandran, SS Kumar, M Darus
J. Ineq. Pure and Appli. Math 5 (8), 1-4, 2004
A cardioid domain and starlike functions
SS Kumar, G Kamaljeet
Analysis and Mathematical Physics 11 (2), 1-34, 2021
FEKETE-SZEGO problem for a class of analytic functinos defined by convolution
SK Shanmugam, V Kumar
Tamkang Journal of Mathematics 44 (2), 187-195, 2013
Fekete-Szegö problem for a class of analytic functions
SS Kumar, V Kumar
Stud. Univ. Babes-Bolyai Math 58 (2), 181-188, 2013
Classes of meromorphic p-valent parabolic starlike functions with positive coefficients
SS Kumar, V Ravichandran, G Murugusundaramoorthy
Australian Journal of Mathematical Analysis 2 (2), Article no. 3, 2005
Argument estimate for starlike functions of reciprocal order
V Ravichandran, SS Kumar
Southeast Asian Bulletin of Mathematics 35 (5), 837-843, 2011
On Geometrical Properties of Certain Analytic functions
SS Kumar, K Gangania
Iranian Journal of Science and Technology, Transactions A: Science 45 (4 …, 2021
The sharp bounds of the second and third Hankel determinants for the class 𝓢𝓛
S Banga, SS Kumar
Mathematica Slovaca 70 (4), 849-862, 2020
Radius of Starlikeness for Analytic Functions with Fixed Second Coefficient
Rosihan M. Ali, Virendra Kumar,  V. Ravichandran, S. Sivaprasad Kumar
Kyungpook Mathematical Journal 57, 473-492, 2017
On Certain Generalizations of S ∗ ( ψ )
K Gangania, SS Kumar
Computational Methods and Function Theory, 1-13, 2021
Applications of differential subordinations to certain classes of starlike functions
S Banga, SS Kumar
Journal of the Korean Mathematical Society 57 (2), 331-357, 2020
The system can't perform the operation now. Try again later.
Articles 1–20